RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Polekhin Ivan Yur'evich

Total publications: 6
Scientific articles: 6
in MathSciNet: 3
in zbMATH: 3
in Web of Science: 5
in Scopus: 5
Cited articles: 2
Citations in Math-Net.Ru: 1
Citations in MathSciNet: 2
Citations in Web of Science: 2
Citations in Scopus: 2
Presentations: 2

Number of views:
This page:354
Abstract pages:147
Full texts:58
References:20
Polekhin Ivan Yur'evich
Researcher
Candidate of physico-mathematical sciences (2015)
E-mail:
Website: http://www.mi.ras.ru/~ivanpolekhin

http://www.mathnet.ru/eng/person106884
http://scholar.google.com/citations?user=QbcWTG0AAAAJ&hl=en
http://zbmath.org/authors/?q=ai:polekhin.ivan-yu
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=992382
http://www.researcherid.com/rid/Q-3935-2016
http://www.scopus.com/authid/detail.url?authorId=56800980400
https://www.researchgate.net/profile/Ivan_Polekhin

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2017
1. Valery Kozlov, Ivan Polekhin, “On the covering of a Hill’s region by solutions in systems with gyroscopic forces”, Nonlinear Anal., 148 (2017), 138–146  mathnet  crossref  isi  scopus
2. Ivan Yu. Polekhin, “Classical Perturbation Theory and Resonances in Some Rigid Body Systems”, Regul. Chaotic Dyn., 22:2 (2017), 136–147  mathnet  crossref  isi  scopus
3. Valery Kozlov, Ivan Polekhin, “On the covering of a Hill's region by solutions in the restricted three-body problem”, Celest. Mech. Dyn. Astr., 127:3 (2017), 331–341  mathnet  crossref  mathscinet  isi  elib  scopus

   2016
4. Ivan Polekhin, “On forced oscillations in groups of interacting nonlinear systems”, Nonlinear Anal., 135 (2016), 120–128  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2015
5. Ivan Polekhin, “Forced oscillations of a massive point on a compact surface with a boundary”, Nonlinear Anal., 128 (2015), 100–105  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  scopus (cited: 2)

   2014
6. Ivan Yu. Polekhin, “Examples of topological approach to the problem of inverted pendulum with moving pivot point”, Nelin. Dinam., 10:4 (2014), 465–472  mathnet  zmath  elib

Presentations in Math-Net.Ru
1. Forced oscillations and control of an inverted pendulum
Colloquium of the Steklov Mathematical Institute of Russian Academy of Sciences
May 31, 2017 16:00   
2. Некоторые задачи, связанные с движением перевернутого маятника на подвижном основании
Seminar of the Department of Mechanics
October 31, 2016 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017